| Model Number |
WA4KL130 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the rigid optical laparoscope had blurred image symptoms.The issue was found during set up before use.There were no reports of patient harm.
Additional Manufacturer Narrative
This report was sent in error as the "blurred symptoms" allegation would not cause or contribute to a death or a serious injury if it were to recur.
Event or Problem Description
No additional information received from costumer.